# SDR 06FDEA2834

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO: STA 5-113 TO STA 1541, LONGERON 51R FOUND WITH CRACKED SPLICE FITTING A5A7114-523.  CRACKED LONGERON 51R   SPLICE  FITTING  REMOVED AND REPLACED PER SRM 51-33-01 VOLUME II.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
